# SDR SWI2025F01254

- Difficulty date: March 31, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Chafed
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD GROUND SPOILER CENTER HINGE FITTING CHAFED  (C-CHECK RO 09/07/2025)REPAIRED DAMAGE TO LH OB GROUND SPOILER CENTER HINGE FITTING REF. REO 690-57-51-418 REV. -- DATED 2025-04-17. ALL STEPS COMPLIED WITH.C/W T/C 51-900-1002-SKY
